Aspartame worsening symptoms

When I was having problems with SIBI but before the doctors knew what was wrong, I went entirely organic to see if it helped.

In the last few weeks I have reintroduced aspartame into my diet via robinsons squash and haribo sweets.

For the last few weeks, my insomnia has been hell.

Tonight I went over the top and ate a big bag of haribo. My insomnia is bad, I’m aching all over, I have a headache and I’ve now also been physically sick.

I think there’s a link.

I’m cutting out aspartame now to see if my insomnia gets better again.

I was off it long enough to know it wasn’t causing all of my symptoms, but it’s very possible it makes them worse. So for anyone with CFS or fibromyalgia or any illness really, I suggest cutting out aspartame to see if there’s an improvement.

Advertisements

2 thoughts on “Aspartame worsening symptoms

  1. I have absolutely no doubt that aspartame is worsening your symptoms. Many years ago I was using products with aspartame in the form of the sugar-free jello, a cereal and Diet Slice. After a while I began to get excruciating headaches and joint pains. The joint pains got so bad I was begging my boss to let me wear sneakers to work. Then I read about some normally healthy people having problems with aspartame and something clicked in my head. The Diet Slice was the largest dose of aspartame I was getting and I was only drinking it at work, usually two a day. So I abstained from using any products for 30 days and had no more joint pain. Then one Sunday I tested my theory by having a bowl of the cereal with aspartame. Within 30 minutes I had the most godawful headache and nothing I took for the next 8-10 hours would make it go away. I haven’t touched the stuff since. About that same time I had a friend who was on a diet and was complaining about bad headaches. It turns out he was also using lots of aspartame products and when I told him of my experience he also stopped using it – no more headaches. I think it basically amounts to a hypersensitivty or allergy to the aspartame, but whatever the problem it’s some nasty stuff. I hope that your insomnia improves. I’ve had my own sleep problems so I understand and the fatigue doesn’t help anything.

    Liked by 1 person

    1. Thanks for sharing your experiences. I’ve found some horrible information online about it and I’m convinced that it’s the cause of my insomnia now. I’m hoping it doesn’t take too long to get out my body and stop affecting me because I could really do with some good sleep.

      Liked by 1 person

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s